# SDR R61A2019081310843

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000403
- Aircraft time: 13,639 hours, 9,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1144
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 21,783 hours, 16,003 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED WHILE OPENING DOOR TRIM INSIDE. FERRIED TO PIT. R&R L1 DOOR EMERGENCY EVACUATION SLIDE ASSY IAW AMM 25-65-01. ALSO PERFORMED FIM 52-11-00-810-805-A. NO DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD. ALSO R&R L1 DOOR PNEUMATIC ASSY DIAPHRAGM IAW AMM 52-11-53.
